I have been having heart problems can gp help?

Specifics. If you can describe your problem, we could try to help. What seems to be the problem, please?

Related Questions

I have been having heart problems, no cardiologist in town. Can someone else help?

Maybe. What kind of 'heart problems' are you referring to? Have you ever been formally diagnosed with a cardiac condition? If you haven't yet, the first step would be to visit a family medicine or internal medicine physician for evaluation. Then from there, your doctor can triage your condition, manage it themselves, or refer you to the right specialist so you can get the help you need.
Regular doctor. Go see your regular doctor. If you need a cardiologist, that physician can refer you to one.

I have been having heart problems for the psst couple years, was recently admitted into a hospital for a heat rate of 28 bpm. Had angiogram done with nothing to be found out of the ordinary, at times I still get really dizzy and lose energy. Was wo

Was it really 28? If so, your markedly slow heartrate, is likely to be the cause of your symptoms, which are potentially dangerous. If your heart rhythm hasn't been studied with telemetry or holter monitoring, it should be. It is possible to correct slow rates using certain medications or a pacemaker.
Focus on low pulse. A normal angiogram does not mean that you could not have problems from low heart rate. You should focus on the heart rate of 28 bpm. How long did you have this low heart rate (seconds, minutes or longer) and did you feel weak and dizzy during the low heart rate. If this cannot be answered you may need a ambulatory telemetry monitor for a couple of weeks or longer.

What to do if heart problems help my hearts been jumping too much!?

Palpitations. Palpitations have many causes from anxiety through anatomic and physiologic abnormalities. The feeling of bounding usually relates to the volume of blood pumped with each palpitation. There is no simple single answer for the question. If you're bothered by the feeling should consult a dr. To see if the problem can be clarified.

Can prolonged Adderall use lead to heart problems? I am a 27 year old guy. I'm in great physical shape, and have never experienced any health issues. I do have add, and have been prescribed Adderall for a couple of years. I take about 30mg per day on aver

Adderall (dextroamphetamine and racemic amphetamine). Adderall (dextroamphetamine and racemic amphetamine) belongs to a class of medications called amphetamine salts which are commonly used for the treatment of attention deficit disorder. Common side effects are: -upset stomach -loss of appetite and/or weight loss -insomnia -restlessness or anxiety -rebound symptoms (symptoms of add when the medication wears off in the evening) if you are experiencing any of these side effects talk with your doctor - many adverse symptoms can be improved! Rarer side effects: - cardiac arrest or other severe cardiac problems (especially with misuse or abuse of amphetamine). This is why people with heart defects such as valve problems or a hole in the heart wall, people with uncontrolled high blood pressure, or people with blood vessel disease should not use this medication. -increased blood pressure and/or heart rate. This should be monitored as the medication is adjusted. Tell your doctor about any feelings or "racing heart". -involuntary muscle twitches called "tics". -panic attacks, delusions, hallucinations, and severe anxiety the only known long-term effect is mild growth suppression in kids and this usually improves over time.
Should be fine. Used appropriately, Adderall (dextroamphetamine and racemic amphetamine) & other stimulants are quite safe. They can elevate pulse rate & blood pressure, but studies have not shown this creates increased risk. Abuse of stimulants, usually at much higher doses than those used to treat adhd can cause heart problems & even death. A recent study of many thousands of subjects showed no change in risk of heart problems related to stimulants.

I have been having fainting spells for 3 days and I have heart problems?

Work up. If you have a cardiac condition and have recurrent fainting symptoms see your doctor it may be related to low blood pressure or rhythm disturbances either fast or slow heart rate.
See your doctor. With underlying heart problems, this could be a serious sign.